# SDR NWAA070973258

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 27,328 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2121
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,385 hours, 15,432 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND "EPSU UNIT FWD L" MESSAGE ON CIDS PANEL, EMERGENCY LIGHT POWER 10WL.  REPLACE 10WL EPSU, OPS CHECK GOOD.
